JournalsjemsVol. 20 , No. 4pp. 797–864

Stochastic homogenization of quasilinear Hamilton–Jacobi equations and geometric motions

  • Scott Armstrong

    Université Paris-Dauphine, France
  • Pierre Cardaliaguet

    Université Paris-Dauphine, France
Stochastic homogenization of quasilinear Hamilton–Jacobi equations and geometric motions cover
Download PDF

A subscription is required to access this article.

Abstract

We study random homogenization of second-order, degenerate and quasilinear Hamilton–Jacobi equations which are positively homogeneous in the gradient. Included are the equations of forced mean curvature motion and others describing geometric motions of level sets as well as a large class of viscous, non-convex Hamilton–Jacobi equations. The main results include the first proof of qualitative stochastic homogenization for such equations. We also present quantitative error estimates which give an algebraic rate of homogenization.

Cite this article

Scott Armstrong, Pierre Cardaliaguet, Stochastic homogenization of quasilinear Hamilton–Jacobi equations and geometric motions. J. Eur. Math. Soc. 20 (2018), no. 4 pp. 797–864

DOI 10.4171/JEMS/777